Volume 25 Issue 5
Sep.  2005
Turn off MathJax
Article Contents
A. S. Leonovich, V.A. Mazur. Superlow-Frequency MHD-Eigenoscillations With a Discrete Spectrum in Parabolic Model of Magnetosphere[J]. Journal of Space Science, 2005, 25(5): 433-435. doi: 10.11728/cjss2005.05.433
Citation: A. S. Leonovich, V.A. Mazur. Superlow-Frequency MHD-Eigenoscillations With a Discrete Spectrum in Parabolic Model of Magnetosphere[J]. Journal of Space Science, 2005, 25(5): 433-435. doi: 10.11728/cjss2005.05.433

Superlow-Frequency MHD-Eigenoscillations With a Discrete Spectrum in Parabolic Model of Magnetosphere

doi: 10.11728/cjss2005.05.433
  • Received Date: 1900-01-01
  • Rev Recd Date: 1900-01-01
  • Publish Date: 2005-09-15
  • A new concept of the global magnetospheric resonator is suggested for fast magnetosonic waves in which the role of the resonator is played by the near part of the plasma sheet. It is shown that the magnetosonic wave is confined in this region of the magnetosphere throughout its boundaries. The representative value of the resonator's eigenfrequency estimated at f ≈ 1 mHz is in good agreement with observational data on ultraThe theory explains the ground-based localization of the oscillations observed in the midnight-morning sector of the high-latitude magnetosphere.

     

  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article Views(2044) PDF Downloads(0) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return